[Idiosyncratic drug-induced agranulocytosis].
Аннотация
Idiosyncratic drug-induced agranulocytosis is a potential adverse event of most drugs, rare but life-threatening. Its annual incidence does not exceed 10 cases per million population in Europe and has remained stable over the past two decades. Its pathogenesis is poorly understood. The principal drugs associated with it are antithyroid drugs, antibiotics including trimethoprim, sulfamethoxazole, and beta-lactamines, ticlopidine, sulfasalazine and dipyrone. Clinical presentation is highly variable but a severe infection is observed in more than one third of cases. Poor prognostic factors include a neutrophil count under 100/mm(3), age > 65 years, septicemia or shock, and severe comorbidity. Improvement in the management of infectious complications and the use of hematopoietic growth factors in severe cases helps explain that mortality rate has fallen to less than 5%.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.